View Single Post
Old 06-16-2011, 03:20 PM   #1
ncsutp ncsutp is offline
Newbie
(male)
 
Join Date: Jun 2011
Location: raleigh, nc
Posts: 1
ncsutp HB User
Effexor 150mg XR Hairloss help!!!

I am 23 yrs. old and recently stopped taking Effexor XR due to hairloss. I actually had no idea about this side effect until I googled it, because I noticed my hair had thinned out significantly! Hairloss does not happen to men in my family..that's both sides too! I naturally have or HAD extremely thick hair. I was only on Effexor for a few months and they raised the dosage from he lowest to 150 mg. I have been off of it for close to a month and it is still falling out!! I don't know what I should do?? Will it stop falling out and will it grow back?? Does anybody know what kind of doctor I should go see about this?? Any feedback is greatly appreciated, because this is really freaking me out, and I just want it to stop! Thanks!